HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

An iterative computation of approximations on Korobov-like spaces

Sylvain Maire 1, 2
1 TOSCA
CNRS - Centre National de la Recherche Scientifique : UMR7502, INPL - Institut National Polytechnique de Lorraine, Université Nancy 2, UHP - Université Henri Poincaré - Nancy 1, CRISAM - Inria Sophia Antipolis - Méditerranée , INRIA Lorraine
Abstract : This paper treats the multidimensional application of a previous iterative Monte Carlo algorithm that enables the computation of approximations in $L^2$. The case of regular functions is studied using a Fourier basis on periodised functions, Legendre and Tchebychef polynomial bases. The dimensional effect is reduced by computing these approximations on Korobov-like spaces. Numerical results show the efficiency of the algorithm for both approximation and numerical integration.
Document type :
Journal articles
Complete list of metadata

https://hal-amu.archives-ouvertes.fr/hal-01479853
Contributor : William Domingues Vinhas Connect in order to contact the contributor
Submitted on : Tuesday, February 28, 2017 - 10:25:22 PM
Last modification on : Friday, February 4, 2022 - 3:34:23 AM

Links full text

Identifiers

Citation

Sylvain Maire. An iterative computation of approximations on Korobov-like spaces. Journal of Computational and Applied Mathematics, Elsevier, 2003, 157 (2), pp.261-281. ⟨10.1016/S0377-0427(03)00410-2⟩. ⟨hal-01479853⟩

Share

Metrics

Record views

173